# SDR 07FDEA04889

- Difficulty date: November 21, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N429FE
- Make and model: Airbus A310-203
- Aircraft serial: 364
- Aircraft time: 47,710 hours, 20,780 cycles
- Engine: Ge CF680
- Engine time: 30,391 hours, 14,525 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 60253301
- Part serial: 7M88R
- Condition: Malfunctioned
- Location: Nr 2 Egt
- Part time: 1,306 hours, 723 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, NR 2 EGT (POINTER/DIGITAL) WERE FLUCTUATING +/- 50C.  ALL OTHER ENGINE PARMS NML.  NO YAW NOTED.  PULL NR 2 THROTTLE BACK TO ABOUT 10 PERCENT, NO CHANGE.  HIGHEST EGT WAS APPROX 860C.  AFTER ABOUT 10 MINS EGT STAB AT ABOUT 800C AND NML REST OF FLIGHT.  FLUX  STARTED AGAIN AFTER LNDG.  ON GND FLUX WAS ABOUT +/ - 10C.  AGAIN, REMOVED AND REPLACED NR 2 ENG EGT IND PRECAUT REF AMM 77-21-21-4.  RAN ENG PER JRH AT VARIOUS LOW POWER SETTINGS FOR APPROX 15 MINS.  NO FLUCTUATION NOTED.  FOUND WIRE HARNESS J3 FWD OF J BOX THAT UPPER AND LOWER T/C HARNESSES CONNECT HAS VISUAL DMG AND WHEN SHOOK GAVE FLUX TO EGT IND.  REMOVED AND REPLACED FWD THERMOCOUPLE CABLE IAW MM 77-21-02-4-04.
